# SDR AWXA200200371

- Difficulty date: April 4, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 50,566 hours, 18,924 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 174N12014
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - MAJOR REPAIR - DURING C-11 CHECK A CRACK WAS FOUND ON THE VERTICAL STAB TOP LEADING EDGE SUPPORT WEB (RIB), L/H AND R/H SIDES AT FSS 417.169. MAINTENANCE REMOVED DAMAGED RIB, FABRICATED AND INSTALLED A NEW RIB IAW B757-200 SRM 51-40-01, PG. 1.
